# SDR CALA2023081602526

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737-8
- Aircraft serial: 30612
- Aircraft time: 70,340 hours, 25,900 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPT FWD CARGO DOOR DENTED 16" FROM UPPER EDGE AND 19" FROM AFT EDGE MEASURED DENT L=1.6 W= 1.1 DEPTH Y=0.035 W/Y= 31.4 DENT WITHIN LIMITS IAW B737-800 SRM 52-30-01 APPLIED DENT DOT IAW ECRA 2060 -01042 REV ORG LOG PAGE WAS CONVERTED TO ELB FORMAT ON DEC 05, 2016 AT 14293182 REMEASURED DENT FOUND TO BE WITH IN LIMIT REF. SRM 52-30-01 REINSPECTED DENT , NO PROGRESION NOTED REF SRM 52-30-01   PER CUSTOMER REQUEST REPLACE FWD CARGO DOOR SKIN, REMOVED & REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW B737-800 SRM REFERENCES LP NO. 6415104.  52-30-01-01 TABLE 2 ITEM 1 & DWG 143A6110 REV. L.  REMOVED & REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW B737-800 SRM 52-30-01-0I-1 TABLE 2 ITEM 1 & DWG 143A6110 REV. L WORK PERFORM ED ON N/R 3501924/8000/0021 SERAIL 99979855 DIP CAN BE CLOSED.
